Jump to content
ACN Latitudes Forums
  • ACN Premium Membership Free Trial

Sign in to follow this  
n123

first dose candex major upsurge in tics

Recommended Posts

Gave my son first dose of candex mixed in yogurt this evening as oat test revealed high yeast. He has woken up in the night with sniffing and coughing tics that he has never had before and definitely never woken in the night from.have I made him worse forever, I don't know what to do to help him. He cant sleep and is crying from feeling so uncomfortable. I wish I had never given him the candex.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  



×